# SDR 96ZZZM846

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841TA
- Make and model: Doug DC-6B
- Aircraft serial: 44891
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Hyd Accumulator
- Part number: AS14308
- Condition: Failed
- Location: Hyd Comp
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: C, D

## Discrepancy

MSDS - ON TAKEOFF ROLL, MAIN HYDRAULIC ACC EXPLODED CAUSING EXTENSIVE DAMAGE TO AIRCRAFT STRUCTURE AND SYSTEMS.  TAKEOFF ABORTED.  SUBMITTER STATES, PROBABLE CAUSE, MAIN HYDRAULIC ACCUMULATOR FAILURE.
